# SDR QXEA200400886

- Difficulty date: December 14, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 7,993 hours, 8,717 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 522CT HAS CORROSION IN NUMEROUS BOLT HOLES AND ON PANEL MATING SURFACE.  REPLACED LEFT HAND WING FUEL PANEL 522 IAW Q400 WC 500ME28 60266.
